Pill change, am I pregnant?
Hey guys, I recently changed from a combination pill to a mini (progesterone only) pill due to my nurse practitioner’s concern about my risk of stroke. She told me I could have changes in my cycle... that I could spot or not have a period at all. Due to being on the combination pill having sugar pills every 21 days, I always knew when to expect my period. But I haven’t gotten one yet, technically it’s 2.5 weeks late. I want to mention that I have been having symptoms including unexplained headaches, frequent urination, moodiness, and skin breakouts, but birth control side effects and pregnancy symptoms are so alike I’m trying not to worry. But no cramps like I would with my period. I haven’t been great at taking them at the exact same time every day (as instructed), sometimes I’m off by a couple hours, that’s why I am a little concerned. I have been sexually active and didn’t pull out one time. Could anyone give me some advice? Thank you!!